# SDR AALA20110726DFW01

- Difficulty date: July 25, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N965TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53615
- Aircraft time: 34,712 hours, 16,437 cycles
- Engine: Pwa JT8D219
- Engine time: 2,845 hours, 1,400 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED LOUD BANG WAS HEARD AND LEFT ENGINE FAILED (SINGLE ENGINE TIME 7 MINS).  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT ENGINE AT DFW ON 07/27/2011.  SYSTEM GROUND CHECK NORMAL OPERATION.
